JournalszaaVol. 34, No. 2pp. 147–164

Uniqueness Criteria and Strong Solutions of the Boussinesq Equations in Completely General Domains

  • Christian Komo

    Technische Hochschule Darmstadt, Germany
Uniqueness Criteria and Strong Solutions of the Boussinesq Equations in Completely General Domains cover
Download PDF

Abstract

Consider the instationary Boussinesq equations in a completely general domain ΩR3\Omega \subseteq \mathbb{R}^3 and a time interval [0,T[[0,T[. We deal with existence of strong solutions of the Boussinesq equations. These results will be used to prove uniqueness criteria for the Boussinesq equations which are based on the local or global identification of a weak solution with a strong solution.

Cite this article

Christian Komo, Uniqueness Criteria and Strong Solutions of the Boussinesq Equations in Completely General Domains. Z. Anal. Anwend. 34 (2015), no. 2, pp. 147–164

DOI 10.4171/ZAA/1533